# SDR 9JLA201404077285

- Difficulty date: March 31, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 4,002 hours, 3,431 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1303569
- Part serial: 20118
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THEY WERE UNABLE TO CONTROL PRESSURIZATION RATE OF CLIMB WITH RATE CONTROL KNOB.  THE CABIN AIR PRESS CONTROLLER FOUND TO BE FAULTY & WAS REPLACED WITH A REPAIRED UNIT.
